# SDR AALA200801066

- Difficulty date: April 23, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- Aircraft time: 53,461 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 213
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT RIGHT AISLE FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT RIGHT AISLE FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
